The least Σ-jump inversion theorem for N-families

Marat Faizrahmanov, Iskander Kalimullin, Antonio Montalbán, Vadim Puzarenko

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

Studying the Σ-reducibility of families introduced by [Kalimullin and Puzarenko 2009] we show that for every set X ≥T ∅׳_there is a family of sets F which is the Σ-least countable family whose Σ-jump is Σ-equivalent to X ⊕ X. This fact will be generalized for the class of n-families (families of families of… of sets).

Original languageEnglish
Pages (from-to)529-538
Number of pages10
JournalJournal of Universal Computer Science
Volume23
Issue number6
Publication statusPublished - 1 Jan 2017

Keywords

  • Countable family
  • Enumeration jump
  • Jump of structure
  • N-family
  • Σ-jump
  • Σ-reducibility

Fingerprint

Dive into the research topics of 'The least Σ-jump inversion theorem for N-families'. Together they form a unique fingerprint.

Cite this